# SDR AALA20120830004

- Difficulty date: August 29, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 70,744 hours, 37,755 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE: DENT IN BOTTOM SIDE OF INBOARD FLAP, 9 INCHES FROM INBOARD END.  INSTALLED PERMANENT FLUSH DOUBLER REPAIR PER SRM 57-01-00 FIGURE 5 SHEET 2.
